National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276890

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 276890
VAERS Form:
Age:18.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-21
Onset:2007-03-21
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Other      Purchased by: Unknown
Symptoms: Rash

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Tuberculin
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type':

Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 (/"two days ago/") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included"tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient /"had a reaction after receiving Gardasil (yeast), /"described as /"a tiny rash on both of her arms./" Treatment included diphenhydramine HCl (BENADRYL). The nurse practition


Changed on 12/8/2009

VAERS ID: 276890 Before After
VAERS Form:
Age:18.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-21
Onset:2007-03-21
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Other      Purchased by: Unknown Other
Symptoms: Rash

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Tuberculin
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': (blank) WAES0703USA04703

Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 (/"two ("two days ago/") ago") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included"tuberculin included tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient /"had "had a reaction after receiving Gardasil (yeast), /"described "described as /"a "a tiny rash on both of her arms./" arms." Treatment included diphenhydramine HCl (BENADRYL). The nurse practition practitioner indicated that the patient was recovering from the rash. Additional information has been requested.


Changed on 3/2/2010

VAERS ID: 276890 Before After
VAERS Form:
Age:18.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-21
Onset:2007-03-21 2007-03-23
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - 1 - UN / - UN

Administered by: Other Private      Purchased by: Other
Symptoms: Rash

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Tuberculin
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': WAES0703USA04703

Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 ("two days ago") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient "had a reaction after receiving Gardasil (yeast), "described as "a tiny rash on both of her arms." Treatment included diphenhydramine HCl (BENADRYL). The nurse practitioner indicated that the patient was recovering from the rash. At the time of this report, the outcome was uinknown. The NP indicated feeling unsure if the rash was related to GARDASIL. Additional information has been requested. No further information is expected.


Changed on 9/14/2017

VAERS ID: 276890 Before After
VAERS Form:(blank) 1
Age:18.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-21
Onset:2007-03-23
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 2 UN / UN

Administered by: Private      Purchased by: Other
Symptoms: Rash

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': WAES0703USA04703

Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 ("two days ago") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient "had a reaction after receiving Gardasil (yeast), "described as "a tiny rash on both of her arms." Treatment included diphenhydramine HCl (BENADRYL). The nurse practitioner indicated that the patient was recovering from the rash. At the time of this report, the outcome was uinknown. The NP indicated feeling unsure if the rash was related to GARDASIL. Additional information has been requested. No further information is expected.


Changed on 2/14/2018

VAERS ID: 276890 Before After
VAERS Form:1
Age:18.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-21
Onset:2007-03-23
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Private      Purchased by: Other
Symptoms: Rash

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': WAES0703USA04703

Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 ("two days ago") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient "had a reaction after receiving Gardasil (yeast), "described as "a tiny rash on both of her arms." Treatment included diphenhydramine HCl (BENADRYL). The nurse practitioner indicated that the patient was recovering from the rash. At the time of this report, the outcome was uinknown. The NP indicated feeling unsure if the rash was related to GARDASIL. Additional information has been requested. No further information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276890&WAYBACKHISTORY=ON


Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166